# SDR GTIA2017061901989

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 28,126 hours, 12,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Migrated
- Location: L2 Door Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR VERY HARD TO OPEN . FOUND THE DOOR DAMPER CYLINDER LINKAGE TO THE DOOR LOWER BRACKET, BONDED BUSHING MIGRATED OUT AND WEDGED BETWEEN THE DOOR AND DOOR FRAME. REPLACED THE BONDED BUSHING IAW AMM 52-10-00.  L2 DOOR OPS CHECKED GOOD IAW AMM 52-10-00.
